U.S. doctors online nowAsk doctors free
TX
A 32-year-old female asked:

I currently have the iud paraguard and have for 4 years now. 1-2 wks ago my normal period came and went. today i started bleeding again.

1 doctor answer1 doctor weighed in
Dr. Brian Nguyen
Obstetrics and Gynecology 11 years experience
Irregular bleeding: Irregular bleeding with the paragard is a bit strange. Given that it's a nonhormonal method, I would expect for it to maintain your regular periods and so if you're having an earlier bleed it would signify that you either have a hormonal imbalance related to ovulation or something structural that caused bleeding. It might be a good idea to get examined. Unlikely anything serious if the first time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.